Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

A bounded arbitrage strategy for a multiperiod model of a financial market in discrete time


Authors: Yu. S. Mishura, P. S. Shelyazhenko and G. M. Shevchenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 77 (2007).
Journal: Theor. Probability and Math. Statist. 77 (2008), 135-146
MSC (2000): Primary 91B28
DOI: https://doi.org/10.1090/S0094-9000-09-00752-2
Published electronically: January 16, 2009
MathSciNet review: 2432777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of $ \varepsilon$-arbitrage strategy is introduced for a multiperiod model. A theorem, analogous to the classical first fundamental theorem for a usual arbitrage strategy, is proved for this model. The difference between single-period and multiperiod models is discussed.


References [Enhancements On Off] (What's this?)

  • 1. M. Harrison and S. Pliska, Martingales and stochastic integrals in the theory of continuous trading, Stochastic Process. Appl. 11 (1981), 215-260. MR 622165 (83a:90022)
  • 2. R. C. Dalang, A. Morton, and W. Willinger, Equivalent martingale measures and no-arbitrage in stochastic securities market models, Stochastics and Stochastics Reports 29 (1990), 185-201. MR 1041035 (91g:90056)
  • 3. F. Delbaen and W. Schachermayer, A general version of the fundamental theorem of asset pricing, Mathematische Annalen 300 (1994), 463-520. MR 1304434 (95m:90022b)
  • 4. Yu. Kabanov and C. Stricker, Remarks on the True No-Arbitrage Property, Manuscript, Laboratoire de Mathématiques de Besançon, 2003.
  • 5. A. N. Shiryaev, Essentials of Stochastic Finance. Facts, Models, Theory, ``Fazis'', Moscow, 1998; English transl., World Scientific, River Edge, NJ, 1999. MR 1695318 (2000e:91085)
  • 6. H. Föllmer and A. Schied, Stochastic Finance. An Introduction in Discrete Time, 2nd edition, Walter de Gruyter, 2004. MR 2169807 (2006d:91002)
  • 7. Yu. S. Mishura, The fundamental theorem of financial mathematics for limited arbitrage, Applied Statistics. Actuarial and Financial Mathematics 2003, no. 1-2, 49-54. (Ukrainian)
  • 8. Yu. M. Kabanov and Ch. Stricker, A teachers' note on no-arbitrage criteria, Séminaire de Probabilités XXXV, pp. 149-152, Lecture Notes in Math., 1755, Springer, Berlin, 2001, MR 1837282 (2003c:60073)
  • 9. Ch. Stricker, Arbitrage et lois de martingale, Ann. Inst. H. Poincaré Probab. Statist. 26 (1990), 451-460. MR 1066088 (91m:60080)
  • 10. J. A. Yan, Caractérisation d'une classe d'ensembles convexes de $ L_{1}$ ou $ H_{1}$, Seminar on Probability, XIV (Paris, 1978/1979), pp. 220-222, Lecture Notes in Math., 784, Springer, Berlin, 1980. MR 0580127 (82c:60090)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 91B28

Retrieve articles in all journals with MSC (2000): 91B28


Additional Information

Yu. S. Mishura
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: myus@univ.kiev.ua

P. S. Shelyazhenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: Pavlo.Shelyazhenko@gmail.com

G. M. Shevchenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: zhora@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-09-00752-2
Keywords: Arbitrage strategy, $\eps $-{\arbitrage }, financial market, multiperiod model, self-financing strategy
Received by editor(s): July 29, 2005
Published electronically: January 16, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society